# SDR 97ZZZX4381

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2121X
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970180
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B41832
- Condition: Arm Crack
- Location: Propeller Gov
- Part time: 1,728 hours
- Component: E3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR FLYWEIGHT ARM HAS A DIAGONAL CRACK INDICATION APPROXIMATELY .75 INCH LONG.  COULD NOT REMOVE IT WITH LIGHT BUFFING.
